MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP INTERFSCRW CAN-DELTATPR 10X35MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-COMP INTERFSCRW CAN-DELTATPR 10X35MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-COMP INTERFSCRW CAN-DELTATPR 10X35MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the device could not be inserted because it was smooth at the tip.Screw could not grip.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update: 15-nov-2022: further information received with the incoming delivery document.The screw has crumbled apart when screwing it in.
 
Additional Manufacturer Narrative
The complaint is confirmed.One unpackaged ar-5035tc-10, batch number 14937748, was received for investigation.The visual inspection found that loss of geometry at the tip of the screw.The additional visual evaluation found black lines inside the screw as well as signs of wear.The causes remain undetermined.However, the observed condition is most likely the result of interference between the device and other instrumentation or during use.

Brand Name
BIO-COMP INTERFSCRW CAN-DELTATPR 10X35MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15905142
Report Number1220246-2022-05836
Device Sequence Number20342277
Product Code MAI
UDI-Device Identifier00888867035515
UDI-Public00888867035515
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberBIO-COMP INTERFSCRW CAN-DELTATPR 10X35MM
Device Catalogue NumberAR-5035TC-10
Device Lot Number14937748
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer11/14/2022
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown